Experts

Q: Colour fading

Hi, i bleached using doctor clere so my tone skin now is uneven ,the skin between my hands now in more lighter like white white am now confused now. my hands are are now something else

Posted By: Anon | April 5, 2018

Aesthetic Doctor

Aesthetic Doctor

Welcome to the Beyond Beauty Q&A. Our online consultants will answer all your skin-related questions, such as what topical products to use or how to find out more about injectables. Choose "Beyond Beauty Aesthetic Doctor" as an expert below and ask away!

A. Expert Answer

Thank you for your question. I am afraid I am not familiar with the product that you have used, and so I cannot really give any feedback in that regard. I’m not sure if I am understanding 100% correctly, but is the problem that you have, the fact that you have lost pigment? Or that other areas have darkened, causing the difference in tones? The loss of pigment in the skin can be as a result of many thing including, severe sun damage, injury, burns, medication or even autoimmune diseases. So we would need a bit more information and we would have to take a look at the areas you are referring to, in order to get an idea of what could have caused this. I cannot say for sure that it could have been caused by the product you have applied, but I also cannot say for sure that the product has had nothing to do with it. Are you near to any of our branches so that we can take a look and try to help you? You can find your nearest branch here: www.skinrenewal.co.za


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.